MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X40; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X40; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 186727640
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.The device history record (dhr) of product code 186727640, lot 287544, was reviewed and no non-conformances were observed during the manufacturing process.The product was released on september 23, 2020.A product investigation was completed: upon visual inspection, it was observed that head's threads are torn off.Functional test was performed on the device.Inner set screw was tried to place into screw.An attempt made to assemble both mating devices, it was not placed properly however it got stuck & unable to disassemble since the threads of both the devices set screw and screw were damaged.No dimensional inspection can be performed due to post-manufacturing damage.The relevant drawing was reviewed.There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.The potential cause could be due to unintended forces applied to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: the thread of the screw was turned off by the persuader of the viper system.The inner set screw could not find any thread to lock into.The screw and the inner were both replaced with new devices.The procedure was successfully completed with a ten (10) minute surgical delay.No fragments were generated.During the manufacturer investigation of the returned product it was noted that head's threads are torn off.This report is for a screw.This is report 1 of 2 for (b)(4).

Brand Name
MIS TI CFX FEN POLY 6X40
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11215178
Report Number1526439-2021-00173
Device Sequence Number14418349
Product Code MNI
UDI-Device Identifier10705034282558
UDI-Public(01)10705034282558
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727640
Device Catalogue Number186727640
Device Lot Number287544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1